# SDR IPXA2021042968765

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 19,960 hours, 13,628 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Annunciator
- Condition: Faulted
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** ATB ** NO EMERGENCY DECLARED ** LANDED UNEVENTFULLY ** SHORTLY AFTER TAKEOFF TAT PROB ANNUNCIATOR EICAS MESSAGE ILLUMINATED 15 TO 20 SECONDS LATER L EEC & R EEC EICAS MESSAGE RECEIVED.R&R CURRENT SENSING RELAY K410 FOR T/S IAW 757 SWPM 20 81 22 TAT HEAT SYSTEM PASS IAW 757 AMM 30 33 00 JK 1060117 4/28/21 / R&R TAT PROBE OPS CK PASS IAW 757 AMM 34 12 02 EFF SOURCE REF 757 IPC 34 12 02 05 005J
